# SDR REXA201100842

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE IS VERY SPONGY.  PETAL GOES ALMOST TO THE FLOOR BEFORE BRAKING.  BTMS READS 7 ON OUTBOARD.  INBOARD INDICATES NORMAL.  PERFORMED OPS CHECK OF BRAKING SYSTEM.  REF CRJ 900 AMM 32-43-00.  CHECKS GOOD.  OK FOR SERVICE.
